Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 10, NWS State College, PA

May 3, 2012Centre County, Clinton County, Pennsylvania

NWS State College, PA issued this severe thunderstorm warning at May 3, 2012, 5:09 PM EDT for Centre County, Clinton County, Pennsylvania. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2012, 5:09 PM EDT (21:09 UTC)
Expired
May 3, 2012, 5:51 PM EDT
In force
42 min
Issued by
NWS State College, PA
Area
Storm-based polygon

Counties Centre County, PA, Clinton County, PA

The radar

The State College radar (KCCX), 49 km from the middle of the area, began a volume at 21:13 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Phillips Aaf/Abe, MD (KAPG), launched 12:00Z, 9.2 hours before the alert went out and 196 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Phillips Aaf/Abe, MD at 12:00Z on 2012-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 141 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
763 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
141 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

268 
WUUS51 KCTP 032109
SVRCTP
PAC027-035-032215-
/O.NEW.KCTP.SV.W.0010.120503T2109Z-120503T2215Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE STATE COLLEGE PA
509 PM EDT THU MAY 3 2012

THE NATIONAL WEATHER SERVICE IN STATE COLLEGE PA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EAST CENTRAL CENTRE COUNTY IN CENTRAL PENNSYLVANIA...
  SOUTH CENTRAL CLINTON COUNTY IN NORTH CENTRAL PENNSYLVANIA...

* UNTIL 615 PM EDT

* AT 504 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM. THE STORM WAS NEAR HOWARD...MOVING SOUTHEAST
  AT 15 MPH. THIS STORM IS CAPABLE OF PRODUCING ONE INCH DIAMETER
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. 

* LOCATIONS IN THE WARNING INCLUDE...
  LAMAR...
  REBERSBURG...
  MILLHEIM...
  POE VALLEY STATE PARK...

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 167 AND 172.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGE. MOVE INSIDE A PERMANENT BUILDING
NOW TO BE SAFE FROM STRONG WIND GUSTS AND LARGE HAIL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4095 7724 4090 7729 4085 7736 4078 7755
      4093 7768 4104 7757
TIME...MOT...LOC 2109Z 300DEG 15KT 4096 7758

$$

FORECASTER: DANGELO
2 follow-up statements
359 
WWUS51 KCTP 032123
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
523 PM EDT THU MAY 3 2012

PAC035-032131-
/O.CAN.KCTP.SV.W.0010.000000T0000Z-120503T2215Z/
CLINTON PA-
523 PM EDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL CLINTON COUNTY
IS CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE COUNTY...THEREFORE THE SEVERE THUNDERSTORM WARNING HAS BEEN
CANCELLED.

LAT...LON 4095 7724 4090 7729 4085 7736 4078 7755
      4089 7765 4098 7753 4096 7751 4098 7743
      4098 7740
TIME...MOT...LOC 2121Z 303DEG 17KT 4088 7747

$$

PAC027-032215-
/O.CON.KCTP.SV.W.0010.000000T0000Z-120503T2215Z/
CENTRE PA-
523 PM EDT THU MAY 3 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM EDT
FOR EAST CENTRAL CENTRE COUNTY...

AT 517 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO 
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL TO 
TENNIS BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS 
STORM WAS LOCATED OVER MILLHEIM AND PENNS VALLEY...MOVING SOUTHEAST 
AT 20 MPH.

* THE SEVERE THUNDERSTORM WILL AFFECT...
  RURAL EASTERN CENTRE COUNTY INCLUDING MILLHEIM AND POE VALLEY AND
  POE PADDY STATE PARKS.

THIS WILL IMPACT STATE ROAD 45.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...PREPARE FOR DAMAGING 
WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD TO GROUND LIGHTNING. 

PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...PREFERABLY INSIDE A STRONG 
BUILDING...AWAY FROM WINDOWS OR EVEN BELOW GROUND LEVEL.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL
WEATHER SERVICE BY CALLING TOLL FREE...1 8 7 7 6 3 3 6 7 7 2.

&&

LAT...LON 4095 7724 4090 7729 4085 7736 4078 7755
      4089 7765 4098 7753 4096 7751 4098 7743
      4098 7740
TIME...MOT...LOC 2121Z 303DEG 17KT 4088 7747

$$

FORECASTER: DANGELO
707 
WWUS51 KCTP 032151
SVSCTP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
551 PM EDT THU MAY 3 2012

PAC027-032200-
/O.CAN.KCTP.SV.W.0010.000000T0000Z-120503T2215Z/
CENTRE PA-
551 PM EDT THU MAY 3 2012

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CENTRE COUNTY IS
CANCELLED...

THE STORM THAT PROMPTED THE SEVERE THUNDERSTORM WARNING HAS MOVED OUT
OF THE CENTRE COUNTY...THEREFORE THE SEVERE THUNDERSTORM WARNING FOR 
CENTRE COUNTY HAS BEEN CANCELLED. A SEVERE THUNDERSTORM WARNING 
REMAINS IN EFFECT FOR LOCATIONS JUST TO THE SOUTH AND EAST OF CENTRE 
COUNTY.

LAT...LON 4095 7724 4090 7729 4085 7736 4078 7755
      4089 7765 4098 7753 4096 7751 4098 7743
      4098 7740
TIME...MOT...LOC 2150Z 303DEG 17KT 4081 7732

$$

FORECASTER: DANGELO

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 3, 4:01 PM EDT, 1 hour 8 minutes earlier.

Area forecast discussion, May 3, 4:01 PM EDT, 1 hour 8 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
401 PM EDT THU MAY 3 2012

.SYNOPSIS...
A FRONT WILL REMAIN DRAPED OVER EASTERN PENNSVYLANIA TONIGHT
BEFORE LIFTING NORTH OF THE ENTIRE STATE ON FRIDAY. SCATTERED
SHOWERS AND THUNDERSTORMS WILL AFFECT PORTIONS OF WESTERN AND
CENTRAL PENNSYLVANIA THROUGH TONIGHT...AND MOST OF THE
COMMONWEALTH ON FRIDAY AFTERNOON AND NIGHT...AS A COLD FRONT
PUSHES SOUTH ACROSS THE REGION. A DEEPENING UPPER TROUGH WILL
APPROACH THE AREA EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...
MOIST INSTABILITY AXIS/850 MB THETA-E RIDGE OVER WESTERN AND
CENTRAL PA SUPPORTIVE OF ISOLATED TO SCATTERED COVERAGE OF SHOWERS
AND THUNDERSTORMS WITH BRIEF HEAVY DOWNPOURS AND SMALL HAIL THIS
AFTERNOON AND EVENING. DIURNAL DESTABILIZATION STARTED POPPING OFF
CELLS ON TIME BY 18-19Z...BUT STILL THINKING THAT THE OVERALL
LACK OF FORCING AND FOCUS SHOULD KEEP CONVECTIVE CVRG ISOLD TO
SCT...KEPT POPS AOB 50 PCT...AND FOR THE MOST PART SUB SEVERE.
RECENT UPDRAFT OVER ELK COUNTY WAS IMPRESSIVE HOWEVER...REQUIRING
A SVR FOR A 70 DBZ CORE WHICH BRIEFLY PULSED HIGH ENOUGH FOR
DOWNBURST AND SMALL HAIL CONCERNS.

SHORT RANGE MODELS CONTINUE TO INDICATE A SECONDARY SURGING OF THE
LOW LEVEL INSTABILITY/MOISTURE AXIS WHICH COULD KEEP CONVECTION
LINGERING LONG PAST MIDNIGHT. OPTED FOR A BROADBRUSH APPROACH TO
AREAS WEST OF THE WARM FRONT WITH ISOLD TO SCT POPS CONTINUING
OVERNIGHT. OVERNIGHT READINGS WILL BE VERY MILD IN THE UPPER 50S
AND LOW 60S.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH 6 PM FRIDAY/...
MIDWESTERN RIDGE AXIS SHARPENS ON FRIDAY...WITH DOWNSTREAM HEIGHT
FIELD DEPRESSING IN RESPONSE TO ALLOW COLD FRONT TO PUSH ACROSS
CENTRAL PA FRIDAY AFTERNOON AND NIGHT.

AM SUNSHINE SOUTH OF FRONT SHOULD PUSH READINGS INTO THE L/80S
ACROSS MUCH OF CENTRAL PA BY EARLY AFTN...RESULTING IN A
MODERATELY UNSTABLE AIR MASS /SREF MEAN CAPES ARND 1000 J/KG/.
BEST CHC OF ISOLATED SVR WX APPEARS TO BE ACROSS NORTHEAST
PA...WHERE 00Z MDL DATA AGREES THE HIGHEST CAPES WILL DEVELOP BY
LATE AFTN. DWINDLING LINE OF CONVECTION SHOULD SHIFT SOUTH ACROSS
THE STATE FRI EVENING WITH PASSAGE OF COLD FRONT. HIGHS WILL ONCE
AGAIN REACH TO THE LOW TO MID 80S SOUTH OF THE FRONT...WITH MUCH
ABOVE NORMAL HUMIDITY FOR EARLY MAY.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
A DRY...COOLER WX PATTERN MOVES IN FOR THE UPCOMING WEEKEND AS LG
SFC ANTICYCLONE BUILDS SE FROM ONTARIO CANADA. PASSAGE OF A WEAK
AND FAST-MOVING SHORTWAVE WILL KEEP MENTION OF SHRA/TSRA ACROSS
SOUTHERN PA THROUGH SAT. ONE LAST WARMER DAY ON SAT BEFORE TEMPS
FALL BACK LATER IN THE WEEKEND AND EARLY NEXT WEEK. WITH DRIER AIR
IN PLACE...MORNINGS WILL BE CHILLY /IN THE 40S AND EVEN UPPER 30S
IN THE N MTNS/ BEFORE SEASONAL TEMPS IN THE AFTERNOON.

MODELS IN LINE WITH NEXT ORGANIZED PCPN EVENT PROGGED FOR TUE-
WED...AS A MID-UPPER TROUGH SHIFTS EWD FM THE UPPER MIDWEST AND
CENTRAL PLAINS STATES. THERE IS SOME DISCREPANCY BETWEEN THE
MODELS ON DEPTH AND PROGRESSION OF THAT SYSTEM...THOUGH BOTH GEFS
AND ECMWF ENSEMBLE MEAN SOLUTIONS TRACK SFC COLD FRONT THRU THE
AREA LATER TUES OR EARLY WED.

UNSETTLED...COOL WX ON TAP FOR LATE NEXT WEEK...AS UPPER TROF SLOWLY
PASSES THRU.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
HI RES MDL DATA/COSPA MQINTAINS TSTMS OVER WESTERN AND CENTRAL PA
THROUGH LATE TONIGHT. HIGHEST COVERAGE WILL BE ACROSS THE
NORTHWEST BUT WITHOUT LARGESCALE FORCING DID NOT MENTION AT
INDIVIDUAL TERMINALS.

RETURN OF LOW CIGS AND FOG LATE TONIGHT INTO EARLY FRI IN THE SE
AIRFIELDS AND HAVE ADDED MVFR/IFR GROUPS AT MDT AND LNS AFT 03Z.

OUTLOOK...
FRI...SCT PM TSRA IMPACTS.
SAT...ISOLD TSRA IMPACTS PSBL OVER SRN AIRFIELDS.
SUN-MON...VFR.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
NONE.

&&

SYNOPSIS...FITZGERALD
NEAR TERM...DEVOIR
SHORT TERM...DEVOIR/FITZGERALD
LONG TERM...RXR/STEINBUGL
AVIATION...DEVOIR/STEINBUGL
Hazardous weather outlook, May 3, 2:15 AM EDT, 14 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
215 AM EDT THU MAY 3 2012

PAZ006-012-018-019-026>028-035>037-041-042-045-046-049>053-056>059-
063>066-040615-
POTTER-NORTHERN CLINTON-NORTHERN CENTRE-SOUTHERN CENTRE-HUNTINGDON-
MIFFLIN-JUNIATA-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-SULLIVAN-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-COLUMBIA-PERRY-DAUPHIN-SCHUYLKILL-LEBANON-CUMBERLAND-
ADAMS-YORK-LANCASTER-
215 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

AN APPROACHING COLD FRONT WILL PRODUCE LATE DAY THUNDERSTORMS
ACROSS THE AREA ON FRIDAY. THERE IS A SLIGHT CHANCE THAT SOME OF
THESE STORMS COULD PRODUCE DAMAGING WIND GUSTS OR LARGE HAIL.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ004-005-010-011-017-024-025-033-034-040615-
WARREN-MCKEAN-ELK-CAMERON-CLEARFIELD-CAMBRIA-BLAIR-SOMERSET-BEDFORD-
215 AM EDT THU MAY 3 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Special weather statement, May 3, 1:43 PM EDT, 3 hours 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
143 PM EDT THU MAY 3 2012

PAZ004-031830-
WARREN PA-
143 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTHWESTERN WARREN COUNTY...

AT 136 PM EDT...A STRONG THUNDERSTORM WAS 12 MILES WEST OF ELGIN...
MOVING EAST AT 20 MPH.

WIND GUSTS TO 30 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT COLUMBUS.

THIS WILL IMPACT ROUTE 6.

LAT...LON 4178 7948 4181 7962 4197 7962 4200 7961
      4200 7943

FORECASTER: DEVOIR
Special weather statement, May 3, 3:20 PM EDT, 1 hour 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
320 PM EDT THU MAY 3 2012

PAZ010-011-031945-
CAMERON PA-ELK PA-
320 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN CAMERON AND
SOUTHEASTERN ELK COUNTIES...

AT 317 PM EDT...A STRONG THUNDERSTORM WAS NEAR BENEZETTE...MOVING
EAST AT 20 MPH.

NICKEL SIZE HAIL AND WIND GUSTS TO 40 MPH ARE POSSIBLE WITH THIS
STORM. THIS STORM WILL AFFECT HICKS RUN AND DRIFTWOOD.

THIS WILL IMPACT STATE ROAD 120.

LAT...LON 4145 7799 4138 7798 4122 7809 4125 7840
      4132 7842 4147 7800

FORECASTER: DANGELO
Special weather statement, May 3, 3:55 PM EDT, 1 hour 14 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
355 PM EDT THU MAY 3 2012

PAZ010-011-017-032045-
CAMERON PA-CLEARFIELD PA-ELK PA-
355 PM EDT THU MAY 3 2012

...STRONG THUNDERSTORMS WILL AFFECT ELK...NORTHERN CLEARFIELD AND
SOUTHEASTERN CAMERON COUNTIES...

AN AREA OF STRONG THUNDERSTORMS COVERED PORTIONS OF CAMERON...
CLEARFIELD AND ELK COUNTIES AT 351 PM EDT. THE STRONG THUNDERSTORMS
WERE GENERALLY MOVING EAST AT 15 MPH...BUT SOME WERE NEARLY
STATIONARY.

NICKEL SIZE HAIL AND GUSTY WINDS ARE POSSIBLE WITH THESE STRONG
THUNDERSTORMS. VERY HEAVY RAIN WILL FALL FROM THESE STRONG
THUNDERSTORMS...AND WILL CAUSE WATER TO POND ON ROADS AND FILL POOR
DRAINAGE AREAS. THE RAIN WILL CAUSE RAPID RISES ON SMALL STREAMS AND
CREEKS. THERE IS A MINOR FLOOD ADVISORY IN EFFECT FOR ALL OF ELK
COUNTY AS WELL.

LAT...LON 4131 7812 4113 7807 4107 7839 4118 7879
      4121 7876 4120 7872 4122 7872 4123 7874
      4127 7876 4133 7889 4159 7893

FORECASTER: DANGELO
Special weather statement, May 3, 4:44 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
444 PM EDT THU MAY 3 2012

PAZ010-017-032115-
CLEARFIELD PA-ELK PA-
444 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT NORTH CENTRAL CLEARFIELD AND
SOUTHEASTERN ELK COUNTIES...

AT 443 PM EDT...A STRONG THUNDERSTORM WAS NEAR PENFIELD...MOVING EAST
AT 20 MPH.

WIND GUSTS TO 30 MPH AND SMALL HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM WILL AFFECT PARKER DAM STATE PARK AND MEDIX RUN.

THIS WILL IMPACT THE FOLLOWING MAJOR ROADS...STATE ROAD 153...STATE
ROAD 255.

LAT...LON 4132 7825 4132 7824 4123 7824 4123 7819
      4113 7818 4113 7857 4126 7862 4135 7825

FORECASTER: EVANEGO
Special weather statement, May 3, 5:04 PM EDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
504 PM EDT THU MAY 3 2012

PAZ019-045-032145-
SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
504 PM EDT THU MAY 3 2012

...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL CENTRE AND SOUTH
CENTRAL CLINTON COUNTIES...

AT 500 PM EDT...A STRONG THUNDERSTORM WAS NEAR HOWARD AND THE BALD
EAGLE STATE PARK...MOVING SOUTHEAST AT 15 MPH.

WIND GUSTS TO 50 MPH AND NICKEL SIZE HAIL ARE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN WILL FALL FROM THIS STORM...AND WILL CAUSE
WATER TO POND ON ROADS AND FILL POOR DRAINAGE AREAS. THE RAIN WILL
CAUSE RAPID RISES ON SMALL STREAMS AND CREEKS. THIS STORM WILL AFFECT
LAMAR...REBERSBURG AND MILLHEIM.

THIS WILL IMPACT I-80 BETWEEN MILE MARKERS 163 AND 171.

THIS WILL ALSO IMPACT THE FOLLOWING MAJOR ROADS...ROUTE 220...STATE
ROAD 45.

LAT...LON 4097 7735 4087 7736 4081 7749 4095 7769
      4104 7758

FORECASTER: DANGELO

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:01 PM EDTSevere Thunderstorm WarningCTPMcKean29 min
May 2, 8:38 PM EDTSevere Thunderstorm WarningCTPElk, McKean, Potter, Tioga, Warren52 min
May 2, 8:58 PM EDTSevere Thunderstorm WarningCTPCameron, Clinton, Elk, Lycoming, McKean, Potter and 1 more62 min
May 2, 9:19 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean, Potter, Tioga, Warren3 hr
May 2, 9:56 PM EDTSevere Thunderstorm WarningCTPCameron, Centre, Clinton, Lycoming, Potter, Tioga34 min
May 2, 10:27 PM EDTSpecial Weather StatementCTPLycoming, Union33 min
May 2, 10:59 PM EDTSpecial Weather StatementCTPMontour, Northumberland, Snyder, Union31 min
May 3, 12:35 AM EDTSpecial Weather StatementCTPBlair25 min
May 3, 1:49 AM EDTSpecial Weather StatementCTPCumberland, Lancaster, York71 min
May 3, 5:16 AM EDTSpecial Weather StatementCTPBedford, Fulton44 min
May 3, 1:43 PM EDTSpecial Weather StatementCTPWarren47 min
May 3, 2:51 PM EDTSevere Thunderstorm WarningCTPElk, McKean39 min
May 3, 3:20 PM EDTSpecial Weather StatementCTPCameron25 min
May 3, 3:43 PM EDTAreal Flood AdvisoryCTPElk2 hr
May 3, 3:55 PM EDTSpecial Weather StatementCTPElk50 min
May 3, 4:04 PM EDTSevere Thunderstorm WarningCTPCentre, Clearfield45 min
May 3, 4:18 PM EDTFlash Flood WarningCTPCentre, Clearfield, Clinton3 hr
May 3, 4:44 PM EDTSpecial Weather StatementCTPClearfield31 min
May 3, 5:04 PM EDTSpecial Weather StatementCTPCentre41 min
May 3, 5:18 PM EDTSpecial Weather StatementCTPCumberland57 min
May 3, 5:21 PM EDTSpecial Weather StatementCTPLycoming24 min
May 3, 5:29 PM EDTSevere Thunderstorm WarningCTPCentre, Juniata, Mifflin, Snyder, Union46 min
May 3, 6:04 PM EDTSpecial Weather StatementCTPWarren56 min
May 3, 6:13 PM EDTSpecial Weather StatementCTPJuniata, Northumberland, Perry, Snyder47 min
May 3, 6:33 PM EDTSpecial Weather StatementCTPMcKean57 min
May 3, 6:45 PM EDTSpecial Weather StatementCTPJuniata, Perry60 min
May 3, 6:56 PM EDTSpecial Weather StatementCTPDauphin, Northumberland64 min
May 3, 7:05 PM EDTSpecial Weather StatementCTPFulton25 min
May 3, 7:30 PM EDTSpecial Weather StatementCTPFulton45 min
May 3, 7:32 PM EDTSpecial Weather StatementCTPDauphin, Lebanon58 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.